← Return to Tips on minimising withdrawal symptoms from Effexor (aka Venlafaxine)

Discussion
Comment receiving replies
@farmboy

Like most of you know I restarted on 75 mg of effexor. I'm wondering if I should go to a higher dose for awhile. I feel like I'm going to lose my mind. I think I'm psyching myself out alot. My anxiety is getting worse again, I constantly feel like I'm in fog, little things alarm me, headaches,confusion and it's like I'm in a constant anxiety/panic attack.

Jump to this post


Replies to "Like most of you know I restarted on 75 mg of effexor. I'm wondering if I..."

Hi @farmboy – I'd just encourage you to keep in touch with your doctor, daily if needed, for support through this and to see if they can explain your situation and recommend any changes to your venlafaxine (Effexor) dosing, prescribe another medication to accompany it, or suggest another therapy that might help you through this trying time.

Have you had the chance to connect with your doctor lately? Has anything else as far as self-care helped you through this time thus far?